# SDR DALA2024021502244

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pendulum
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON I/B FLAP PENDULUM LH WING. CORRECTIVE ACTION: PERFORMED SANDING PROCESS TO REMOVED CORROSION AS PER A319 SRM 51-74-00-801 AND SRM 51-73- 00-801. (0201567)
